Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A class of nilpotent Lie algebras whose center acts nontrivially in cohomology


Authors: Grant Cairns, Barry Jessup and Yuri Nikolayevsky
Journal: Proc. Amer. Math. Soc. 148 (2020), 1945-1952
MSC (2010): Primary 17B56, 17B30
DOI: https://doi.org/10.1090/proc/14890
Published electronically: January 15, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the central representation is nontrivial for all one-dimensional central extensions of nilpotent Lie algebras possessing a codimension one abelian ideal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B56, 17B30

Retrieve articles in all journals with MSC (2010): 17B56, 17B30


Additional Information

Grant Cairns
Affiliation: Department of Mathematics and Statistics, La Trobe University, Melbourne, 3086, Australia
Email: g.cairns@latrobe.edu.au

Barry Jessup
Affiliation: Department of Mathematics and Statistics, University of Ottawa, Ottawa, K1N 6N5, Canada
Email: barry.jessup@uottawa.ca

Yuri Nikolayevsky
Affiliation: Department of Mathematics and Statistics, La Trobe University, Melbourne, 3086, Australia
Email: y.nikolayevsky@latrobe.edu.au

DOI: https://doi.org/10.1090/proc/14890
Received by editor(s): May 6, 2019
Received by editor(s) in revised form: September 22, 2019
Published electronically: January 15, 2020
Additional Notes: This research was supported in part by NSERC and in part by ARC Discovery grant DP130103485
Communicated by: Sarah Witherspoon
Article copyright: © Copyright 2020 American Mathematical Society